# SDR UHLA2012042500155

- Difficulty date: April 25, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 21,168 hours, 13,166 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - STR 26L DAMAGED FWD OF FR4.  REMOVED AND REPLACED STR 26L FWD OF FR4 IAW EMB 170 SRM 51-41-02 AND ETD 2012-170-005909.
